# SDR DALA1137761501

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 87,945 hours, 17,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS AT SEAT ROWS 32-40 ON LEFT SIDE OF CABIN INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK AND BATTERY CHARGER ASSEMBLY AT ROW 38.  OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT OK FOR SERVICE.
